| Model Number |
A70951A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the distal end was bent.The issue occurred during reprocessing.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updates fields: b5, g3, h2, h3, h4, h6 and h11.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, it is likely caused by a component failure of the trocar tube.The cause of the damage is likely deterioration over time.A definitive root cause could not be identified.The suggested event is detectable and preventable by handling device in accordance with the following ifu.4.2.1 general inspection ¿ check that the product has: - no dents, cracks, kinks, or deformations - no deep scratches preparation - no corrosion - no missing or loose parts ¿ check all markings on the product for clear visibility.Olympus will continue to monitor field performance for this device.